Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 8, 2015, 9:34 AM EDT for Fayette County, Union County, Wayne County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 9:34 AM EDT (13:34 UTC)
- Expired
- Apr 8, 2015, 10:15 AM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, IN, Union County, IN, Wayne County, IN
The radar
The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 10:00 AM EDT | TSTM WND DMG | Richmond, IN | SEVERAL DOWNED TREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
815
WUUS51 KILN 081334
SVRILN
INC041-161-177-081415-
/O.NEW.KILN.SV.W.0004.150408T1334Z-150408T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
934 AM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 1015 AM EDT.
* AT 933 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM FRANKLIN TO DUBLIN TO BUNKER HILL...MOVING
EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
* LOCATIONS IMPACTED INCLUDE...
HAGERSTOWN...
CAMBRIDGE CITY...
CONNERSVILLE...
CENTERVILLE...
FOUNTAIN CITY...
LIBERTY...
RICHMOND...
WEST COLLEGE CORNER...
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 134 AND 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3980 8523 3987 8522 3988 8521 4000 8521
4001 8481 3956 8482 3958 8530 3979 8531
TIME...MOT...LOC 1334Z 272DEG 40KT 3999 8519 3980 8523
3962 8524
HAIL...1.00IN
WIND...60MPH
$$
BINAU2 follow-up statements
992
WWUS51 KILN 081348
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 AM EDT WED APR 8 2015
INC041-161-177-081415-
/O.CON.KILN.SV.W.0004.000000T0000Z-150408T1415Z/
UNION IN-FAYETTE IN-WAYNE IN-
948 AM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR WAYNE...FAYETTE AND UNION COUNTIES IN EAST CENTRAL INDIANA...
AT 946 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM WILLIAMSBURG TO CENTERVILLE TO
ALQUINA...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
LOCATIONS IMPACTED INCLUDE...
FOUNTAIN CITY...RICHMOND AND LIBERTY.
IN ADDITION...DUNLAPSVILLE...CLIFTON...SPRING GROVE...WHITEWATER
STATE PARK...RICHMOND MUNICIPAL AIRPORT...BOSTON...MIDDLEBORO AND
SALEM ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 135 AND 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3976 8527 3987 8517 4000 8515 4001 8514
4001 8481 3956 8482 3958 8527
TIME...MOT...LOC 1348Z 272DEG 44KT 3998 8499 3979 8497
3959 8503
HAIL...1.00IN
WIND...60MPH
$$
BINAU046
WWUS51 KILN 081403
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 AM EDT WED APR 8 2015
INC041-161-177-081415-
/O.CON.KILN.SV.W.0004.000000T0000Z-150408T1415Z/
UNION IN-FAYETTE IN-WAYNE IN-
1003 AM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR EASTERN WAYNE...EASTERN FAYETTE AND UNION COUNTIES IN EAST
CENTRAL INDIANA...
AT 1001 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM BETHEL TO RICHMOND MUNICIPAL
AIRPORT TO COTTAGE GROVE...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN FAYETTE...
EASTERN WAYNE AND UNION COUNTIES.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 144 AND 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8501 4001 8481 3956 8482 3958 8510
TIME...MOT...LOC 1404Z 272DEG 44KT 3998 8475 3978 8476
3958 8478
HAIL...1.00IN
WIND...60MPH
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:51 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 8, 6:51 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 651 AM EDT WED APR 8 2015 .SYNOPSIS... A FRONTAL BOUNDARY NEAR THE AREA WILL KEEP CHANCES FOR SHOWERS IN AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY MORNING. AFTER A COLD FRONT MOVES THROUGH FRIDAY MORNING HIGH PRESSURE WILL WORK INTO THE REGION FOR THE START OF THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AREAS OF FOG AND PATCHY DENSE FOG HAVE DEVELOPED ACROSS A LARGE PORTION OF THE FA THIS MORNING. EXPECT THE FOG TO LINGER LONGER ACROSS NORTHERN PORTIONS OF THE FA NEAR AND NORTH OF A FRONTAL BOUNDARY. AS THE FRONTAL BOUNDARY PUSHES NORTH AND ADDITIONAL CLOUDS MOVE INTO THE AREA...GRADUALLY EXPECT VISIBILITIES TO IMPROVE ACROSS THE FA. A FEW SHOWERS HAVE DEVELOPED ACROSS NORTHERN PORTIONS OF THE FA NORTH OF THE FRONTAL BOUNDARY. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED FURTHER WEST ACROSS ILLINOIS. EXPECT THESE THUNDERSTORMS TO WORK INTO THE FA BY MID TO LATE MORNING. INCREASED PRECIPITATION CHANCES TO ACCOUNT FOR THIS. EXPECT THE GREATEST COVERAGE IN THUNDERSTORMS ALONG AND SOUTH OF THE OHIO RIVER. DUE TO THIS THERE IS A SLIGHT RISK OF EXCESSIVE RAINFALL ACROSS PRIMARILY SOUTHERN PORTIONS OF THE FA. IN ADDITION...THERE IS ALSO THE POTENTIAL THAT SOME OF THE STORMS COULD BECOME SEVERE TODAY ACROSS THE FA WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARILY THREATS. WITH SOUTHERLY FLOW ACROSS THE FA TODAY EXPECT TEMPERATURES TO CLIMB INTO THE 70S ACROSS THE REGION. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... EXPECT A LULL OR A DECREASE IN THE PRECIPITATION COVERAGE BRIEFLY AT THE START OF THE SHORT TERM. ANOTHER DISTURBANCE WILL MOVE THROUGH TONIGHT HOWEVER BRINGING A RETURN OF PRECIPITATION TO THE REGION. YET ANOTHER WAVE BRINGS ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE FA ON THURSDAY. SOME OF THE THUNDERSTORMS ON THURSDAY MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. A COLD FRONT APPROACHES THURSDAY EVENING AND MOVES THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. AS THIS STRONG COLD FRONT WORKS THROUGH THE REGION THERE IS THE POTENTIAL FOR A DAMAGING WIND THREAT. HIGH PRESSURE WILL THEN WORK INTO THE FA DURING THE DAY ON FRIDAY. COOLER AND DRIER AIR WILL WORK INTO THE AREA FOR THE START OF THE WEEKEND. NOT EXPECTING TEMPERATURES TO DROP MUCH WEDNESDAY NIGHT WITH LOW TEMPERATURES IN THE MIDDLE 50S TO THE LOW 60S. DECENT SOUTHERLY FLOW ON THURSDAY WILL ALLOW TEMPERATURES TO RISE INTO THE 70S TO AROUND 80. WIND GUSTS WILL REACH UP AROUND 35 MPH AT TIMES ON THURSDAY. ADDITIONAL WIND GUSTS ARE EXPECTED EARLY FRIDAY MORNING AS THE FRONT MOVES THROUGH AND THE WINDS PICK UP. CLOUD COVER IS EXPECTED TO DECREASE FRIDAY NIGHT. THIS WILL ALLOW TEMPERATURES TO DROP OFF FRIDAY NIGHT. WITH THE DECREASE IN CLOUDS AND THE COOLER AIR MASS WORKING INTO THE REGION ON FRIDAY TEMPERATURES WILL DROP DOWN INTO THE 30S ACROSS A LARGE PORTION OF THE FA FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... SURFACE HIGH PRESSURE AND A DRIER AIRMASS WILL BUILD INTO THE AREA SATURDAY BEFORE SLIDING OFF TO THE EAST THROUGH THE DAY ON SUNDAY. HIGHS ON SATURDAY WILL BE NEAR OR SLIGHTLY BELOW NORMAL...RANGING FROM THE MID/UPPER 50S NORTH TO LOW 60S SOUTH. AS WE START TO GET INTO SOME RETURN FLOW...HIGHS ON SUNDAY WILL PUSH UP INTO THE 60S ACROSS THE ENTIRE FA. LOWS SATURDAY NIGHT WILL BE DEPENDENT ON HOW FAST THE HIGH BUILDS IN AND THEN PUSHES OFF TO THE EAST. WE MAY END UP WITH THE BEST RADIATIONAL COOLING ACROSS OUR WEST SATURDAY MORNING AND THEN OUR EAST FOR SATURDAY NIGHT/SUNDAY MORNING. WILL GENERALLY KEEP LOWS IN THE UPPER 30S TO LOWER 40S...BUT SOME COLDER READINGS WILL BE POSSIBLE IF OPTIMAL RADIATIONAL COOLING DEVELOPS. IN DEVELOPING WAA...EXPECT SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS TO DEVELOP SUNDAY NIGHT. PCPN SHOULD THEN BECOME MORE WIDESPREAD MONDAY INTO MONDAY NIGHT AS SHORTWAVE ENERGY PUSHES EAST TOWARD THE REGION. EXPECT HIGHS ON MONDAY IN THE UPPER 60S TO LOWERS 70S. AS THE SHORT WAVE PUSHES OFF TO THE EAST...PCPN SHOULD TAPER OFF THROUGH THE DAY ON TUESDAY WITH HIGHS GENERALLY IN THE 60S. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... FRONT NEAR KDAY TO KCMH SHOULD LIFT NORTH OF THOSE SITES VERY NEAR THE BEGINNING OF THE TAF PERIOD WHICH WILL TAKE LIFR CONDITIONS WITH IT. OTHERWISE VFR TO START. BUT STORMS IN ILLINOIS ARE EXPECTED TO CONTINUE EAST AND AFFECT ALL TERMINALS IN THE EARLY PART OF THE PERIOD. IT APPEARS AFTER THOSE STORMS MOVE THROUGH THAT THERE WILL BE A LULL IN AN ACTIVITY. SOUTH WINDS MAY GUST TO BETWEEN 20 AND 25 KT DURING THIS TIME PERIOD. CHANCE FOR MORE STORMS INCREASES AFTER 20Z AND CONTINUES TO OR SHORTLY AFTER 00Z. SHOULD BE ANOTHER LULL OVERNIGHT UNTIL LATE IN THE TAF PERIOD WHEN YET MORE SHOWERS AND STORMS WILL BE POSSIBLE. HOWEVER AT THIS POINT OUTSIDE OF CONVECTION IT APPEARS THAT VFR WILL PREVAIL. OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...JGL AVIATION...
Hazardous weather outlook, Apr 8, 4:59 AM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 459 AM EDT WED APR 8 2015 OHZ026-034-035-042>046-051>056-061>065-071>074-080-082-088-090900- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND- PIKE-SCIOTO- 459 AM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO BELOW A QUARTER OF A MILE AT TIMES THIS MORNING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS THE POTENTIAL FOR LOCALIZED FLOODING ISSUES DUE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND THURSDAY. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070-077>079-081- 090900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-HAMILTON- CLERMONT-BROWN-ADAMS- 459 AM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION TODAY. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. IN ADDITION...THERE IS THE POTENTIAL FOR LOCALIZED FLOODING ISSUES DUE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND THURSDAY.
In the hours before
Special weather statement, Apr 8, 3:57 AM EDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 357 AM EDT WED APR 8 2015 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 080-082-088-081000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND- PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN... HILLSBORO...PIKETON...PORTSMOUTH 357 AM EDT WED APR 8 2015 ...PATCHY DENSE FOG EARLY THIS MORNING... AREAS OF FOG AND PATCHY DENSE FOG WILL BE PRESENT ACROSS THE AREA EARLY THIS MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER OF A MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY CHANGING VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE EXTRA CAUTION IF TRAVELING EARLY THIS MORNING.
Special weather statement, Apr 8, 6:00 AM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 600 AM EDT WED APR 8 2015 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 080-082-081230- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND- PIKE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN... HILLSBORO...PIKETON 600 AM EDT WED APR 8 2015 ...PATCHY DENSE FOG EARLY THIS MORNING... AREAS OF FOG AND PATCHY DENSE FOG WILL BE PRESENT ACROSS THE AREA EARLY THIS MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER OF A MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY CHANGING VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE EXTRA CAUTION IF TRAVELING EARLY THIS MORNING.
Special weather statement, Apr 8, 8:24 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 824 AM EDT WED APR 8 2015 OHZ026-034-035-042>046-051>056-081400- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK 824 AM EDT WED APR 8 2015 ...PATCHY DENSE FOG THROUGH MID-MORNING... AREAS OF FOG AND PATCHY DENSE FOG WILL LINGER ACROSS THE AREA THROUGH MID-MORNING. VISIBILITIES WILL BE REDUCED BELOW A QUARTER OF A MILE AT TIMES. MOTORISTS SHOULD BE PREPARED FOR QUICKLY CHANGING VISIBILITIES CAUSING HAZARDOUS DRIVING CONDITIONS. USE EXTRA CAUTION IF TRAVELING THIS MORNING.
Special weather statement, Apr 8, 9:19 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EDT WED APR 8 2015
INZ050-058-059-066-073-074-081400-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
919 AM EDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RIPLEY...
WAYNE...FAYETTE...NORTHERN DEARBORN...FRANKLIN AND UNION COUNTIES
THROUGH 1000 AM EDT...
A LINE OF STRONG THUNDERSTORMS ACROSS EAST CENTRAL AND CENTRAL
INDIANA...MOVING SOUTHEAST AT 45 MPH...WILL MOVE INTO SOUTHEAST
INDIANA THROUGH 10 AM.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HAGERSTOWN...LAUREL...CONNERSVILLE...FOUNTAIN
CITY...CENTERVILLE...OLDENBURG...BATESVILLE...RICHMOND...LIBERTY AND
BROOKVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3920 8545 3927 8530 3979 8531 3980 8523
3988 8522 3988 8521 4000 8521 4001 8483
3992 8481 3980 8481 3929 8494 3910 8545
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:19 AM EDT | Special Weather Statement | ILN | Fayette, Franklin, Union, Wayne | 41 min |
| Apr 8, 10:11 AM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 34 min |
| Apr 8, 10:54 AM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 36 min |
| Apr 8, 11:21 AM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 39 min |
| Apr 8, 3:40 PM EDT | Flash Flood Watch | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 41 hr |
| Apr 8, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.